# SDR MWEA99195

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5911276
- Condition: Corroded
- Location: Ws 585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING STRINGER NUMBER 15 HAS INTERGRANULAR CORROSION XCW 585 TEE CAP AREA.  FABRICATED AND INSTALLED STRAP.
